Alert archive / Kentucky / River Flood Advisories in 2021

River Flood Advisory 39, NWS Jackson, KY

March 28, 2021Johnson County, Kentucky

NWS Jackson, KY issued this river flood advisory at Mar 28, 2021, 5:25 PM EDT for Johnson County, Kentucky. It took effect at Mar 28, 2021, 10:28 PM EDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 5:25 PM EDT (21:25 UTC)
In effect from
Mar 28, 2021, 10:28 PM EDT
Expired
Mar 29, 2021, 11:21 PM EDT
In force
25 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon

County Johnson County, KY

The radar

The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Levisa Fork at Paintsville (PTVK2). The gauge peaked at 26.61 ft at Mar 29, 2021, 9:00 PM EDT.

actionminormoderate10203003/2803/2903/3003/31
Action stage
28 ft
Minor stage
35 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03212500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

051 
WGUS83 KJKL 282125
FLSJKL

Flood Advisory
National Weather Service Jackson KY
525 PM EDT Sun Mar 28 2021

...The National Weather Service in Jackson has issued a Flood 
Advisory for the following rivers in Kentucky...

  Levisa Fork Big Sandy River at Paintsville affecting Johnson 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 11 am EDT Monday morning.

&&


KYC115-291530-
/O.NEW.KJKL.FL.Y.0039.210329T1617Z-210330T0819Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
525 PM EDT Sun Mar 28 2021

The National Weather Service in Jackson has issued a

* Flood Advisory for
  the Levisa Fork Big Sandy River at Paintsville.
* From Monday afternoon to late Monday night.
* At 4:45 PM EDT Sunday the stage was 14.3 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to near or just above 
  flood stage Monday afternoon. A flood warning may be issued later 
  if confidence increases on the river exceeding 35 feet.
* Impact...At 35.5 feet, Water is in the Veterans Referral Center 
  building on Euclid Avenue.


&&

LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
      3778 8277 3774 8276

$$

GREIF
4 follow-up statements
377 
WGUS83 KJKL 290228
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1028 PM EDT Sun Mar 28 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Levisa Fork Big Sandy River at Paintsville affecting Johnson 
  County.

  Levisa Fork Big Sandy River at Prestonsburg affecting Floyd 
  County.

  Levisa Fork Big Sandy River at Pikeville affecting Pike County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 11 am EDT Monday morning.

&&


KYC115-291515-
/O.EXT.KJKL.FL.Y.0039.210329T0228Z-210330T0600Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 PM EDT Sun Mar 28 2021

...The Flood Advisory is now in effect until early Tuesday morning...

The Flood Advisory continues for
  the Levisa Fork Big Sandy River at Paintsville.
* From this evening to late Monday night.
* At 8:45 PM EDT Sunday the stage was 17.6 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to a crest of 28.9 feet 
  early tomorrow afternoon.


&&

LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
      3778 8277 3774 8276

$$

KYC071-291515-
/O.EXT.KJKL.FL.Y.0038.000000T0000Z-210330T1800Z/
/PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 PM EDT Sun Mar 28 2021

...The Flood Advisory is now in effect until early Tuesday 
afternoon...

The Flood Advisory continues for
  the Levisa Fork Big Sandy River at Prestonsburg.
* Until Tuesday afternoon.
* At 8:45 PM EDT Sunday the stage was 22.4 feet.
* Action stage is 22.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 27.5 feet 
  tomorrow morning.
* Impact...At 27.0 feet, Flood gate is closed to the storm drain 
  system in Prestonsburg.


&&

LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256

$$

KYC195-291515-
/O.EXT.KJKL.FL.Y.0037.000000T0000Z-210330T0000Z/
/PKYK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 PM EDT Sun Mar 28 2021

...The Flood Advisory is now in effect until tomorrow evening...

The Flood Advisory continues for
  the Levisa Fork Big Sandy River at Pikeville.
* Until Monday evening.
* At 9:00 PM EDT Sunday the stage was 32.2 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to a crest of 33.0 feet 
  just after midnight tonight.


&&

LAT...LON 3732 8248 3754 8266 3760 8256 3736 8236

$$

GREIF
488 
WGUS83 KJKL 291515
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1115 AM EDT Mon Mar 29 2021

...The Flood Advisory is extended for the following rivers in 
Kentucky...

  Levisa Fork Big Sandy River at Paintsville affecting Johnson 
  County.

  Levisa Fork Big Sandy River at Prestonsburg affecting Floyd 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 7 PM.

&&


KYC115-300315-
/O.EXT.KJKL.FL.Y.0039.000000T0000Z-210330T1200Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 AM EDT Mon Mar 29 2021

...The Flood Advisory is now in effect until tomorrow morning...

The Flood Advisory continues for
  the Levisa Fork Big Sandy River at Paintsville.
* Until Tuesday morning.
* At 10:45 AM EDT Monday the stage was 24.7 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will rise to 28.6 feet this evening. It will 
  then fall to 26 feet by Tuesday morning.


&&

LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
      3778 8277 3774 8276

$$

KYC071-300315-
/O.EXT.KJKL.FL.Y.0038.000000T0000Z-210331T1200Z/
/PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 AM EDT Mon Mar 29 2021

...The Flood Advisory is now in effect until Wednesday morning...

The Flood Advisory continues for
  the Levisa Fork Big Sandy River at Prestonsburg.
* Until Wednesday morning.
* At 10:45 AM EDT Monday the stage was 29.3 feet.
* Action stage is 22.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river will rise to 29.6 feet this afternoon. It 
  will then fall below action stage Tuesday evening.


&&

LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256

$$

DJ
671 
WGUS83 KJKL 292254
FLSJKL

Flood Advisory
National Weather Service Jackson KY
654 PM EDT Mon Mar 29 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Levisa Fork Big Sandy River at Paintsville affecting Johnson 
  County.

  Levisa Fork Big Sandy River at Prestonsburg affecting Floyd 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 11 AM EDT Tuesday.

&&


KYC115-301200-
/O.CON.KJKL.FL.Y.0039.000000T0000Z-210330T1200Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
654 PM EDT Mon Mar 29 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Levisa Fork Big Sandy River at Paintsville.
* Until Tuesday morning.
* At 5:45 PM EDT Monday the stage was 26.4 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will rise to 28.6 feet this evening. It will 
  then fall into Tuesday.


&&

LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
      3778 8277 3774 8276

$$

KYC071-301515-
/O.CON.KJKL.FL.Y.0038.000000T0000Z-210331T1200Z/
/PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
654 PM EDT Mon Mar 29 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Levisa Fork Big Sandy River at Prestonsburg.
* Until Wednesday morning.
* At 5:45 PM EDT Monday the stage was 28.8 feet.
* Action stage is 22.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river has crested and will continue to fall into 
  Tuesday.
* Impact...At 27.0 feet, Flood gate is closed to the storm drain 
  system in Prestonsburg.


&&

LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256

$$

GREIF
265 
WGUS83 KJKL 300321
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1121 PM EDT Mon Mar 29 2021

...The Flood Advisory is cancelled for the following rivers in 
Kentucky...

  Levisa Fork Big Sandy River at Paintsville affecting Johnson 
  County.

KYC115-300430-
/O.CAN.KJKL.FL.Y.0039.000000T0000Z-210330T0321Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1121 PM EDT Mon Mar 29 2021

...The Flood Advisory for the Levisa Fork Big Sandy River at 
Paintsville has been cancelled...

The Flood Advisory is cancelled for
  the Levisa Fork Big Sandy River at Paintsville.
* At 10:45 PM EDT Monday the stage was 26.5 feet, just after cresting
* Flood stage is 35.0 feet.
* Forecast...The river will continue to fall through Tuesday. 


&&

LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
      3778 8277 3774 8276

$$

GREIF

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Mar 28, 4:51 PM EDT, 34 minutes earlier.

Area forecast discussion, Mar 28, 4:51 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
451 PM EDT Sun Mar 28 2021

.SHORT TERM...(This evening through Monday night)
Issued at 450 PM EDT SUN MAR 28 2021

Late this afternoon, an upper level ridge extended across
portions of the southern Gulf of Mexico to the Bahamas with a
trough extending from Canada south into the eastern Conus while
another upper level ridge extended into much of the western Conus.
The 500 mb trough axis is currently nearing East KY. Locally,
winds have been gusty behind the front that crossed the area this
morning. These gusts are occurring between the departing deep low
pressure system to the east and northeast of the area and a ridge
of high pressure centered over OK but that extended into the mid
and upper MS Valley region. A few recent gusts into the 30 to 40
mph range have been observed. Drier air is being advected into the
region on the northwest winds, with dewpoints having dropped into
the 30s across the area so far.

This evening and tonight, the 500 mb trough axis will move east of
the area with height rises to follow as upper level ridging moves
across the southern Conus through the end of the period. Sfc high
pressure meanwhile will build into the lower OH Valley tonight
with the axis of the high shifting east of the area to end the
period. This will lead to dry weather through the short term
period, with winds slackening this evening and tonight. Drier and
colder air moving into the area will set the stage for colder lows
tonight than what has occurred in several days. Lows should reach
the upper 20s to low 30s on average and frost formation is
anticipated late as winds slacken. Some impact might occur to any
early blooming vegetation that is not protected.

Temperatures on Monday should be a couple of degrees below
normal, but plenty of sunshine is observed. This will allow for
lower humidities than the past few days bottoming out in the 20s.
Winds however will be light near the axis of the sfc ridge.
Southerly winds on ridges coupled with valleys decoupling in the
evening should lead to a favorable patter for a ridge valley split
with a fairly steep inversion anticipated on Monday night. The
normally colder eastern and southeastern valleys should make run
toward the freezing mark while ridgetop and more open terrain are
not expected to drop below around 40 or the lower 40s.

.LONG TERM...(Tuesday through Sunday)
Issued at 315 PM EDT SUN MAR 28 2021

To issues of note to speak of in the extended. First, the
potential for well below temperatures and frost, and the rain
chances from Tuesday night through early Wednesday morning. Based
on the latest trends in the model data, it appears likely that we
will see freezing to sub freezing temperatures Wednesday night,
Thursday night, and Friday night. As such, we can expect patchy to
perhaps widespread frost around the area each of those nights and
early Thursday, Friday, and Saturday mornings. The valley
locations will be most prone to frost since those areas will see
the coldest temperatures.

An area of low pressure will move through the region Tuesday
evening through early Thursday morning. The best time for rain
will be during frontal passage late Tuesday through Wednesday
morning. A few thunderstorms may pop up around the area Wednesday
morning through early Wednesday afternoon. The precipitation will
taper off from west to east Wednesday evening and night. As this
occurs, and colder air spills into the area behind the departed
cold front, we may see rain mixing with or changing to snow for a
brief period. Any snowfall accumulations will be very light, with
no impacts expected.

As for temperatures, they will be all over the place through out
the period, with a couple of days seeing well below normal highs
in the 40s and 50s and a few other days with well above normal
highs ranging from the mid 60s to lower 70s. Nightly lows will be
in the 20s and lower 30s a few nights, leading to frost formation.
The other nights in the extended should see normal or above normal
lows in the 40s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
ISSUED AT 159 PM EDT SUN MAR 28 2021

A few showers and MVFR ceilings and some localized IFR in the
highest terrain lingered at issuance time across the southeast
portion of the area under uslope northwest flow at issuance time.
The showers will end by 20Z with improvement into the VFR range
in all areas by around 21Z as the northwest winds usher drier air
into the region. These winds have gusted at upwards of 30KT across
portions of the region and winds will remain gusty in the 20 to
30KT range during the first 4 to 6 hours of the period. A slightly
higher peak gust is possible. VFR should prevail the entire
period at the TAF sites. High pressure building into the region
will lead to diminishing winds overnight.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JP
LONG TERM...AR
AVIATION...JP
Hazardous weather outlook, Mar 28, 4:04 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
404 PM EDT Sun Mar 28 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-292315-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
404 PM EDT Sun Mar 28 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

High water or instances of river flooding will continue through
tonight along portions of the Cumberland, Kentucky, and Big Sandy
River basins.

Frost is expected to develop late tonight, and could be
widespread in spots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

High water and some instances of river flooding will continue
through Monday on portions of the Cumberland, Kentucky and Big
Sandy River basins.

Thunderstorms are possible in some locations during the day
Wednesday.

Frost will again be possible in the deeper valleys early Tuesday
morning. Another cold snap is expected by late this week, when
temperatures could drop into the 20s behind a departing system
both Thursday and Friday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report occurrences of flooding.

JP/AR

In the hours before

Local storm report, Mar 28, 11:35 AM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1135 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     FLOOD            WOFFORD                 36.79N 84.13W
03/28/2021                   WHITLEY            KY   911 CALL CENTER

            HWY 26 AT BLAKES FORK ROAD IS IMPASSIBLE.

&&

TAB
Local storm report, Mar 28, 11:42 AM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1142 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            MIDDLESBORO             36.61N 83.72W
03/28/2021                   BELL               KY   911 CALL CENTER

            ALL 4 ENTRANCES AND EXITS TO MIDDLESBORO ARE
            FLOODED AND IMPASSIBLE.

&&

TAB
Local storm report, Mar 28, 11:48 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1148 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            1 N DAVISBURG           36.69N 83.82W
03/28/2021                   BELL               KY   911 CALL CENTER

            HWY 190 IS IMPASSABLE .

&&

TAB
Special weather statement, Mar 28, 11:48 AM EDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Jackson KY
1148 AM EDT Sun Mar 28 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282300-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
1148 AM EDT Sun Mar 28 2021

...Strong Gusty Winds Expected This Afternoon...

Strong winds blowing from the northwest will occur across eastern
Kentucky through late this afternoon. Expect sustained winds of 10
to 20 mph with gusts of 30 to 35 mph. The wind may blow around
unsecured outdoor objects, and may result in difficult travel
conditions for high profile vehicles.

AR
Local storm report, Mar 28, 12:07 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1207 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            MCHARGUE                37.01N 84.02W
03/28/2021                   LAUREL             KY   911 CALL CENTER

            IMPASSIBLE DUE TO WATER.

&&

TAB
Local storm report, Mar 28, 12:11 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1211 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            2 SSE CALVIN            36.70N 83.60W
03/28/2021                   BELL               KY   911 CALL CENTER

            HWY 1344 IN HANSEN CREEK IS FLOODED.

&&

TAB

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 11:22 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, McCreary, Wayne, Whitley9 hr
Mar 28, 12:43 AM EDTSpecial Weather StatementJKLFleming32 min
Mar 28, 12:55 AM EDTSpecial Weather StatementJKLFleming35 min
Mar 28, 1:09 AM EDTRiver Flood WarningJKLWhitley5 days
Mar 28, 1:14 AM EDTSpecial Weather StatementJKLFleming31 min
Mar 28, 1:48 AM EDTFlash Flood WarningJKLBell, McCreary, Wayne, Whitley6 min
Mar 28, 1:54 AM EDTFlash Flood WarningJKLBell, McCreary, Wayne, Whitley4 hr
Mar 28, 2:13 AM EDTSpecial Weather StatementJKLMcCreary47 min
Mar 28, 2:22 AM EDTAreal Flood AdvisoryJKLKnox, Laurel, McCreary, Pulaski, Wayne, Whitley20 hr
Mar 28, 2:49 AM EDTFlash Flood WarningJKLMcCreary, Whitley4 hr
Mar 28, 3:09 AM EDTFlash Flood WarningJKLBell, Harlan, Knox, Whitley4 hr
Mar 28, 3:12 AM EDTSpecial Weather StatementJKLBell, Harlan, Knox, Letcher, McCreary, Whitley63 min
Mar 28, 3:16 AM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Laurel, Leslie, Letcher and 1 more6 hr
Mar 28, 3:51 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Knox, Laurel, Pulaski, Rockcastle30 hr
Mar 28, 4:00 AM EDTFlash Flood WarningJKLKnox4 hr
Mar 28, 4:08 AM EDTSpecial Weather StatementJKLBell, Harlan, Knox, Leslie, Letcher67 min
Mar 28, 5:00 AM EDTFlash Flood WarningJKLBell, Clay, Harlan, Knox, Leslie, Letcher and 1 more6 hr
Mar 28, 5:23 AM EDTAreal Flood AdvisoryJKLClay, Knott, Leslie, Letcher, Perry11 hr
Mar 28, 5:44 AM EDTAreal Flood WarningJKLBell, McCreary, Wayne, Whitley28 hr
Mar 28, 6:04 AM EDTRiver Flood WarningJKLBell32 hr
Mar 28, 6:04 AM EDTRiver Flood WarningJKLKnox62 hr
Mar 28, 6:25 AM EDTAreal Flood WarningJKLKnox, McCreary, Pulaski, Wayne, Whitley28 hr
Mar 28, 6:46 AM EDTAreal Flood WarningJKLBell, Harlan, Knox, Whitley27 hr
Mar 28, 7:44 AM EDTAreal Flood WarningJKLClay, Knox, Laurel, Whitley26 hr
Mar 28, 7:54 AM EDTRiver Flood WarningJKLHarlan13 hr
Mar 28, 8:20 AM EDTAreal Flood WarningJKLClay, Floyd, Knott, Leslie, Letcher, Perry and 1 more26 hr
Mar 28, 8:53 AM EDTAreal Flood AdvisoryJKLFloyd, Knott, Letcher, Perry, Pike5 hr
Mar 28, 9:39 AM EDTRiver Flood AdvisoryJKLClay29 hr
Mar 28, 9:44 AM EDTRiver Flood AdvisoryJKLLetcher49 min
Mar 28, 10:18 AM EDTRiver Flood AdvisoryJKLHarlan6 hr
Mar 28, 10:33 AM EDTRiver Flood WarningJKLLetcher6 hr
Mar 28, 10:43 AM EDTRiver Flood WarningJKLPerry25 hr
Mar 28, 10:46 AM EDTRiver Flood WarningJKLLee46 hr
Mar 28, 10:46 AM EDTRiver Flood WarningJKLEstill66 hr
Mar 28, 10:47 AM EDTAreal Flood WarningJKLBell, Clay, Harlan, Knox, Leslie, Letcher and 1 more23 hr
Mar 28, 2:17 PM EDTAreal Flood WarningJKLBreathitt, Knott, Perry5 hr
Mar 28, 3:04 PM EDTRiver Flood AdvisoryJKLPike15 hr
Mar 28, 3:07 PM EDTRiver Flood WarningJKLOwsley30 hr
Mar 28, 5:19 PM EDTRiver Flood AdvisoryJKLFloyd63 hr
Mar 28, 7:01 PM EDTAreal Flood WarningJKLLeslie, Perry8 days
Mar 28, 7:15 PM EDTRiver Flood AdvisoryJKLBreathitt40 hr

Nearby

River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.